# SDR ASOA2014103111589

- Difficulty date: October 27, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 28,544 hours, 19,919 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY FLOOD LIGHT AT ROW 6 INOPERATIVE.  REPLACED THE ELECTRICAL CONNECTOR PIN IAW ESPM 20-26-03. OPS CHECKED GOOD IAW AMM 33-51-00.
